# SDR ASAA2015062012133

- Difficulty date: June 20, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 4,464 hours, 1,464 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOLAND FAIL, DOVE BELOW GLIDESLOPE AT 200AGL.  ACFT GROUNDED.
